MATHEMATICA BOHEMICA, Vol. 130, No. 1, pp. 81-88, 2005

Minimal acyclic dominating sets and cut-vertices

Vladmir Samodivkin

Vladimir Samodivkin, Department of Mathematics, University of Architecture, Civil Engineering and Geodesy, Hristo Smirnenski 1 Blv., 1046 Sofia, Bulgaria, e-mail:

Abstract: The paper studies minimal acyclic dominating sets, acyclic domination number and upper acyclic domination number in graphs having cut-vertices.

Keywords: cut-vertex, dominating set, minimal acyclic dominating set, acyclic domination number, upper acyclic domination number

Classification (MSC 2000): 05C69, 05C40

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]